# SDR SWAA2019022830164

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 46,434 hours, 22,650 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: 6961830
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH LOWER HANDLE HOUSING MISSING SCREW.  INSTALLED HANDLE HOUSING IAW AMM.
